# SDR USAA2012020200006

- Difficulty date: February 1, 2012
- Submitted: February 2, 2012
- Operation: Air carrier
- Aircraft: N906AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23568
- Aircraft time: 91,300 hours, 33,319 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113N380084
- Part serial: CA0107
- Condition: Debonded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C1 CHECK - DISBONDING ON AREA OF RIGHT OUTBOARD FLAP AT WS459.59 ON UPPER SURFACE APPROX 2.75 INCHES FROM TRAILING EDGE.  REPAIRED RIGHT OUTBOARD FLAP AT WS459.59 IAW B757 51-70-04 & 57-53-01.
